MathSciNet Relay Station
MathSciNet bibliographic data
MR1270613 (95c:11025) 11B83 (11Y99)
Applegate, David; Lagarias, Jeffrey C. Density bounds for the $3x+1$ problem. II. Krasikov inequalities. Math. Comp. 64 (1995), no. 209, 427–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement